# SDR CA150828011

- Difficulty date: August 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THEY RECEIVED AN AFT CARGO DOOR OPEN INDICATION IN FLIGHT DURING CLIMB AND THAT THE ACFT WOULD NOT PRESSURIZE.   AFTER FOLLOWING QRH, ELECTED TO RETURN TO FIELD FOR FURTHER INVESTIGATION.   UPON ARRIVAL TO THE ACFT, OCM VERIFIED THAT THE BLOWOUT PANEL IN THE AFT CARGO COMPARTMENT WAS STILL INTACT AND NOT DISLODGED AND NO DEFECT WAS NOTED WITH THE BLOWOUT PANEL. ALSO, AS NO DEFECT WAS APPARENT WITH THE DOOR ITSELF EITHER, OCM DECIDED TO SECURE THE AFT CARGO DOOR BY RE-OPENING IT AND THEN, CLOSING IT AGAIN AND THEN PHYSICALLY VERIFIED THAT THE DOOR WAS CLOSED , LATCHED AND LOCKED AND THAT THERE WAS NO DOOR OPEN INDICATION WARNING IN THE COCKPIT.
